# SDR DALA1104741605

- Difficulty date: January 19, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 55,706 hours, 7,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT PSV, LT WING OTBD FLAP DELAMINATED AT 3 LOCATIONS ON LWR SURFACE OF T/E WEDGE.  LOC AT OTEF STA 174,  180 AND 312 AND 9 INCHES FWD OF T/E. REPAIRED IAW SRM 57-53-01, FIG 201.
